# SDR SWAA2025061682356

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 23,694 hours, 12,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR AIRFRAME AND DOOR ASSIST HANDLES NEED SECURED.<[01] SECURED R2 DOOR AIRFRAME AND DOOR ASSIST HANDLES IAW B737-800 AMM 52-41-31-400-802-NG STEP 3.F.(2);[02] SECURED R2 DOOR AIRFRAME AND DOOR ASSIST HANDLES IAW B737-800 AMM 52-41-31-400-802-NG STEP 3.F.(2)
